# SDR CAL950373

- Difficulty date: May 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17410
- Make and model: Boeing 727243
- Aircraft serial: 21663
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Charger
- Part number: RPF1B
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TPA - FLT 618 - THE EMERGENCY EXIT STRIP LIGHTS ON THE SEATS IN FIRST CLASS SECTION WERE FOUND INOPERATIVE DURING A PREFLIGHT CHECK.  THE BATTERY PACK CHARGER WAS REMOVED AND REPLACED AND OPERATION OF THE EMERGENCY EXIT STRIP LIGHTS WAS RESTORED.
